On maxima of chi-processes over threshold dependent grids

被引:9
|
作者
Ling, Chengxiu [1 ,2 ]
Tan, Zhongquan [2 ,3 ]
机构
[1] Southwest Univ, Sch Math & Stat, Chongqing 400715, Peoples R China
[2] Univ Lausanne, Dept Actuarial Sci, Fac Business & Econ, UNIL Dorigny, CH-1015 Lausanne, Switzerland
[3] Jiaxing Univ, Coll Math Phys & Informat Engn, Jiaxing 314001, Peoples R China
基金
美国国家科学基金会; 瑞士国家科学基金会;
关键词
stationary chi-processes; normal comparison lemma; discrete time process; Piterbarg max-discretization theorem; Pickands constant; Primary: 60F05; Secondary: 60G15; EXTREME-VALUE THEORY; GAUSSIAN-PROCESSES; ASYMPTOTICS; CROSSINGS; SUPREMUM; THEOREM;
D O I
10.1080/02331888.2015.1083021
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
In this paper, with motivation from Piterbarg VI [Discrete and continuous time extremes of Gaussian processes. Extremes. 2004;7(2):161-177] and the considerable interest in stationary chi-processes, we derive asymptotic joint distributions of maxima of stationary strongly dependent chi-processes on a continuous time and a uniform grid on the real axis. Our findings extend those for Gaussian cases and give three involved dependence structures via the strongly dependence condition and the sparse, Pickands and dense grids.
引用
收藏
页码:579 / 595
页数:17
相关论文
共 50 条
  • [1] Limit laws for the maxima of stationary chi-processes under random index
    Zhongquan Tan
    Changchun Wu
    [J]. TEST, 2014, 23 : 769 - 786
  • [2] Limit laws for the maxima of stationary chi-processes under random index
    Tan, Zhongquan
    Wu, Changchun
    [J]. TEST, 2014, 23 (04) : 769 - 786
  • [3] Piterbarg theorems for chi-processes with trend
    Enkelejd Hashorva
    Lanpeng Ji
    [J]. Extremes, 2015, 18 : 37 - 64
  • [4] The extremes of dependent chi-processes attracted by the Brown-Resnick process
    Sun, Junjie
    Tan, Zhongquan
    [J]. ACTA MATHEMATICA SCIENTIA, 2024, 44 (02) : 686 - 701
  • [5] The extremes of dependent chi-processes attracted by the Brown-Resnick process
    Junjie Sun
    Zhongquan Tan
    [J]. Acta Mathematica Scientia, 2024, 44 : 686 - 701
  • [6] Piterbarg theorems for chi-processes with trend
    Hashorva, Enkelejd
    Ji, Lanpeng
    [J]. EXTREMES, 2015, 18 (01) : 37 - 64
  • [7] THE EXTREMES OF DEPENDENT CHI-PROCESSES ATTRACTED BY THE BROWN-RESNICK PROCESS
    孙俊杰
    谭中权
    [J]. Acta Mathematica Scientia, 2024, 44 (02) : 686 - 701
  • [8] Asymptotically (in)dependent multivariate maxima of moving maxima processes
    Heffernan J.E.
    Tawn J.A.
    Zhang Z.
    [J]. Extremes, 2007, 10 (1-2) : 57 - 82
  • [9] ASYMPTOTICS OF MAXIMA OF STRONGLY DEPENDENT GAUSSIAN PROCESSES
    Tan, Zhongquan
    Hashorva, Enkelejd
    Peng, Zuoxiang
    [J]. JOURNAL OF APPLIED PROBABILITY, 2012, 49 (04) : 1106 - 1118
  • [10] Gamma processes and peaks-over-threshold distributions for time-dependent reliability
    van Noortwijk, J. M.
    van der Weide, J. A. M.
    Kallen, M. J.
    Pandey, M. D.
    [J]. RELIABILITY ENGINEERING & SYSTEM SAFETY, 2007, 92 (12) : 1651 - 1658